# SDR DALA2024020501543

- Difficulty date: February 4, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 77,122 hours, 9,842 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: 1st Class Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3355 1ST CLASS LAV 02 MASK DROP. CORRECTIVE ACTION: RESECURED 1ST CLASS FWD LAV 201 02 MASK DOOR PER A330 AMM 35-21. (5576218)
